# SDR AALA201907299023

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,938 hours, 15,885 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 2164195
- Condition: Unreliable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT HAD TO PULL FIRE SWITCH TO SHUT ENGINE DOWN. AFTER PULLING FIRE HANDLE ENG. VALVE LIGHT STAYED ON. MAINTENANCE REMOVED AND REPLACED FUEL FLOW GOVERNOR IAW JOB CARD 73-94-01. OPS CHECK GOOD.
